Piecewise-linear potentials in nonlinear mechanics
Doklady Akademii Nauk, Tome 335 (1994) no. 3, pp. 310-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_3_a11,
author = {G. I. Bykovtsev and N. G. Bykovtseva},
title = {Piecewise-linear potentials in nonlinear mechanics},
journal = {Doklady Akademii Nauk},
pages = {310--312},
year = {1994},
volume = {335},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_3_a11/}
}
G. I. Bykovtsev; N. G. Bykovtseva. Piecewise-linear potentials in nonlinear mechanics. Doklady Akademii Nauk, Tome 335 (1994) no. 3, pp. 310-312. http://geodesic.mathdoc.fr/item/DAN_1994_335_3_a11/